BibTeX record journals/siamdm/FeigenbaumKL93

download as .bib file

@article{DBLP:journals/siamdm/FeigenbaumKL93,
  author    = {Joan Feigenbaum and
               Jeremy A. Kahn and
               Carsten Lund},
  title     = {Complexity Results for Pomset Languages},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {6},
  number    = {3},
  pages     = {432--442},
  year      = {1993},
  url       = {http://dx.doi.org/10.1137/0406035},
  doi       = {10.1137/0406035},
  timestamp = {Tue, 01 Feb 2011 14:01:48 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/FeigenbaumKL93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}